# SDR AALA202007309012

- Difficulty date: July 9, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 20,264 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN SHEAR WEB DUE TO CORROSION BETWEEN FR69 AND FR70 AT STR 23R, MEASURING L=1.0 IN, W=0.001 IN, D=0.07 IN. REPLACED SHEAR WEB WITH NEW IAW SRM 51-42-11.
